# SDR 96ZZZX5824

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 6898607
- Condition: Failed
- Location: Compressor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS RECEIVED FOR METAL GENERATION.  FOUND THE NR 1 BEARING HAD FAILED (SPALLING ON BALLS AND RACES; SEPARATOR IN PIECES).
